Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Integration on noncompact supermanifolds
HTML articles powered by AMS MathViewer

by Mitchell J. Rothstein PDF
Trans. Amer. Math. Soc. 299 (1987), 387-396 Request permission

Abstract:

We note that the Berezin integral, which is ill-defined for noncompact supermanifolds, is a distribution with support on the underlying manifold. This leads to the discovery of correction terms in the Berezinian transformation law and thereby eliminates the boundary ambiguities.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C50, 58A50
  • Retrieve articles in all journals with MSC: 58C50, 58A50
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 299 (1987), 387-396
  • MSC: Primary 58C50; Secondary 58A50
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0869418-5
  • MathSciNet review: 869418